Hail, Jefferson
- When
- June 30, 7:02 PM MST to 7:15 PM MST
- Where
- Jefferson County, 6 mi N of Monteview
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.017, -112.533
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jun 30, 2:00 PM MST, 5 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 300 PM MDT FRI JUN 30 2006 .DISCUSSION...LATEST RADAR LOOP SHOWING TWO AREAS OF CONVECTION IN CWA. ONE AREA ACROSS THE NORTH (FROM LLJ-IPR) SHOULD DRIFT NE OF FCST/A IN THE NEXT 1-2 HRS. ANOTHER AREA OF TSTMS ALONG THE SOUTHERN BORDER (ASSOCIATED WITH RR QUAD OF 3H JET) SHOULD CONTINUE THROUGH THE EVENING HOURS. ALSO NOTICED A SWATH OF CONVECTION ACROSS N NV. THIS AREA IS ASSOCIATED WITH ANOTHER S/WV THAT IS FORECAST TO SLIDE ALONG THE UT/ID BORDER LATER THIS EVENING. EXPECTING MOST OF THIS ACTIVITY TO REMAIN ALONG THE SOUTHERN BORDER THROUGH MIDNIGHT. ANY OF THESE THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS. FCST/A WILL REMAIN UNDER A FLAT UPPER RIDGE INTO THE WEEKEND WITH EMBEDDED S/WVS SLIDING OVER AREA. DIFFICULT TO TIME INDIVIDUAL FEATURES SO WENT AHEAD AND CONTINUED TREND OF DIURNAL (AFTN/EVE) TSTMS ACROSS THE MTNS EACH DAY. TEMPS WILL GRADUALLY WARM THROUGH WED WITH WED POSSIBLY SEEING TEMPS IN THE MID 90S FOR THE VALLEYS. GFS HAS BEEN CONSISTENT WITH DEVELOPING A FETCH OF TROPICAL MOISTURE INTO AREA FOR THE END OF THE WEEK. APPEARS A S/WV WILL SLIDE NE ACROSS AREA ON THU (PER GFS) SO HAVE BUMPED POPS HIGHER. CONTINUED SW FLOW ALOFT INTO NEXT WEEKEND WITH ISOL AFTN/EVE CONVECTION ACROSS MTNS. WINTHER && .AVIATION...MAINLY VFR CONDITIONS AT TAF SITES OVERNIGHT. THUNDERSTORMS IN TWEB ROUTES THIS EVENING WHICH SHOULD END BY 06Z. GK. && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 550 AM MDT FRI JUN 30 2006 IDZ017>025-031-032-011200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 550 AM MDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The Pocatello radar (KSFX), 102 km away, was scanning. The volume nearest the first event began at 02:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2006Every state in 2006This day in weather historyWarnings in Idaho, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518530.